Been on similar meds for 25 yrs I'm 67. Had major stress,2013 33 yrs married nasty costly took 2 yrs in the middle of it my only sibling died of overdose at 59. Over the yrs have tried Prozac Effexor a lot of them. Same dr for 10 yrs. I've had gum surgery due to bone loss I just feel lost and have trouble finding words or concentrating my dr wants me to try TMS too time consuming on Medicare mthly prescription no money
I have taken 30mg adderall and 40mg lexapro 2 yrs now feeling angry depressed tired crying a lot?
- 27 Jun 2016 by C A C F
- 9 November 2017
- adderall, lexapro, depression, anxiety, obsessive compulsive disorder, attention-deficit hyperactivity disorder (adhd), major depressive disorder, anxiety and stress, anger, crying
When was the last time you had a blood test to check your thyroid levels? I am on similar medications and have had some of the same difficulties you have and found out my thyroid was low. Just a little bit, but enough to cause me some major difficulties. Also, as an adult you are on a very low does of Adderall. I take 60mg and not tired at all and it also helps with my sleep cycle because I use up my energy through out he day. In regards to your SSRI, I have been on several different kinds because about every 3 1/2 years or so, they stop working and I have had to switch. When I spoke to a pharmacist about this they said this was typical and that if you go off of one that once worked well for you and switched to another that worked well for awhile and then stopped working, you could actually go back to the original one after a couple of years and it would work again. So that maybe what is happening to you or you have not quite found the right one. Please be careful with the Effexors and other so called anti-depressants that contain a noripenephren re-uptake inhibitor. Everybody's chemistry is different and it may work wonderfully for others or maybe even you, but those drugs made me so tired I could not even drive my car and my sleep cycle was off. In addition, it took me a whole horrible month to get off of them with awful side effects. I had a headache and jittery eyes for over a month. I had an easier time getting off of the Fentynal patch than I did with Effexer. Best o luck to you and I hope I was helpful.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Sep 2010 • 3 answers
Posted 21 Jan 2016 • 1 answer
Posted 7 Aug 2016 • 1 answer
Posted 28 Sep 2017 • 1 answer
Posted 7 days ago • 0 answers